By Topic

Equivalent predictions of the circle criterion and an optimum quadratic form for a second-order system

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Tsoi, A. ; University of Salford, Salford, England ; Power, H.

It is shown that, for the equationfrac{d^{2}u}{dt^{2}} + mu frac{du}{dt} + g (t,u,frac{du}{dt}) {u + lambda frac{du}{dt}} = 0, the maximum value of β for which asymptotic stability can be guaranteed witha < g(t, u, du/dt) < beta(a geq 0)is the same whether derived by the circle criterion or by means of a quadratic Lyapunov function with constant coefficients, and this maximum value is explicitly evaluated.

Published in:

Automatic Control, IEEE Transactions on  (Volume:17 ,  Issue: 4 )